Doctor insights on:
Garamycin Side Effects
Garamycin (gentamicin) injections comes 80mg/2cc. if the order is 35mg.how many milliliters must be given?
No, likely upset: Garamycin (gentamicin) is gentamycin an antibiotic which may cause, nausea, upset stomach and possibly diarrhea, similar symptoms as a viral abdominal infection (gastroenteritis). These symptoms may subside after few days, and should be discussed with your provider if continued. ...Read moreSee 2 more doctor answers
Yes.: Garamycin (gentamicin) is an acceptable front-line treatment for "pink eye" (conjunctivitis); however, as there is a lot of emerging resistance to some of these types of eye drops/ointments, if your toddler is not getting better after a couple of days, time to see your pediatrician for diagnosis and switch to more broad spectrum eye drops. ...Read more
Depends: If your eye is infected with a susceptible bacterium, then the response will be rapid and you should notice improvent in 2-4 days. If you have the far more common viral infection, then the garamycin (gentamicin) will be irrelevant and the virus will run its usual course of 3-10 days. ...Read more
A week or less: Garamycin (gentamicin) is not used much by ophthalmologists any longer for "pinkeye", or conjunctivitis. Nevertheless, it is a reasonable choice for straightforward bacterial conjunctivitis. If the signs of infection, i.e. Redness, tearing, discharge, matted eyelid, etc. Are not resolved within a week the affected person should see an ophthalmologist as a stronger medication may be required. ...Read more
My Dr. prescribed me vibramycin (doxycycline) Ab &garamycin cream for mild cellulitis in upper eye lid dt a mosquito bite..is this treatment suitable??
Same as any alcohol: Less likely to cause hangover, but causes the same liver inflammation, scarring and damage as any other form of alcohol, as well as damage to esophagus, stomach, pancreas. Also can be toxic to the heart, the immune system, the bone marrow (which makes our blood components), impairing our ability to fight infections and our general immune system. PLUS, it causes many kinds of cancers. ...Read more
Bad breath, gas &...: In general, garlic is one of the healthiest foods we can eat & is generally well-tolerated, but not everyone tolerates it well. It famously causes bad breath.Some get intestinal gas or upset stomach from it. It can sting/irritate the skin.Some are allergic to it and report headaches, muscle aches, fatigue &/or dizziness but that's rare.See http://umm.Edu/health/medical/altmed/herb/garlic & comment:. ...Read more